# SDR 2001F00526

- Difficulty date: July 31, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N117SU
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 117317411
- Part serial: 180
- Condition: Damaged
- Location: Tail Rotor
- Part time: 1,427 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE ASSEMBLY PAINTED.  INSPECT AND REPAIR AS REQUIRED.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.  (M)
